# SDR CA131127002

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 21,950 hours
- Engine: Cfmint CFM567B243
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Condition: Failed
- Part time: 18,284 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW REPORTED THE TAI INDICATION ON THE NR 2 ENGINE REMAINED AMBER WHEN SELECTED ON.  DUE TO FORECASTED ICING CONDITIONS THE FLIGHT CREW DECIDED TO DIVERT TO  WHERE MEL 30-3-2 COULD BE APPLIED, NR 2 ENGINE COWL ANTI-ICE VALVE INOPERATIVE OPEN.  THE ACFT THEN CONTINUED TO ITS ORIGINAL DESTINATION.  THE FOLLOWING MAINTENANCE WAS CARRIED OUT BEFORE THE MEL WAS CLEARED AND THE ACFT WAS RETURNED TO SERVICE.  MMEL 30-03, DDPG RESTORATION C/W AND NR 2 ENG COWL TAI VALVE REMOVAL/INSTALLATION C/W IAW MM 30-21-11, INSTALLATION TEST C/W SERVICEABLE. THIS CLEARS MDDR 47821, PACARD REMOVED
